MathSciNet Relay Station
MathSciNet bibliographic data
MR394894 (52 #15693) 60J30 (60F15)
Wichura, Michael J. Some Strassen-type laws of the iterated logarithm for multiparameter stochastic processes with independent increments. Ann. Probability 1 (1973), 272–296.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement